An O(n²) algorithm for time-bound adjustments for the cumulative scheduling problem - Archive ouverte HAL Access content directly
Journal Articles European Journal of Operational Research Year : 2020

Dates and versions

hal-03128939 , version 1 (02-02-2021)

Identifiers

Cite

J. Carlier, Eric Pinson, Abderrahim Sahli, A. Jouglet. An O(n²) algorithm for time-bound adjustments for the cumulative scheduling problem. European Journal of Operational Research, 2020, 286 (2), pp.468-476. ⟨10.1016/j.ejor.2020.03.079⟩. ⟨hal-03128939⟩
141 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More